# SDR 2023F00310

- Difficulty date: October 5, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 9,784 hours, 43,000 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 12,584 hours, 24,576 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Sensor
- Part number: 9550162490
- Part serial: 4080
- Condition: Leaking
- Location: Zone 200
- Part time: 604 hours, 486 cycles
- Component: Engine, Tmeca, ARRIEL1E2
- Component part number: 0292000800
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER THE HELICOPTER WAS STARTED, BUT BEFORE LIFTING INTO A HOVER, THE CREW REPORTED A FUEL SMELL IN THE CABIN.  SHUT DOWN ENGINES AND CALLED MAINTENANCE.  WITH PRIME PUMP "ON", MECHANIC FOUND THE #2 ENGINE LOW FUEL PRESSURE SENSOR LEAKING FROM THE SPLIT LINE.
